# SDR DALA2024020201484

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 14,742 hours, 6,375 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3083, DIRTY SOCK SMELL IN FLIGHT DECK AFTER STARTING APU. CORRECTIVE ACTION: FOUND APU PLENUM CONTAMINATED. PERFORMED DECONTAMINATION, OPS TEST GOOD. REPLACED OZONE CONVERTER. (LP 5387118)
